Translator Disclaimer
2014 Analytic solutions for D-optimal factorial designs under generalized linear models
Liping Tong, Hans W. Volkmer, Jie Yang
Electron. J. Statist. 8(1): 1322-1344 (2014). DOI: 10.1214/14-EJS926


We develop two analytic approaches to solve D-optimal approximate designs under generalized linear models. The first approach provides analytic D-optimal allocations for generalized linear models with two factors, which include as a special case the $2^{2}$ main-effects model considered by Yang, Mandal and Majumdar [19]. The second approach leads to explicit solutions for a class of generalized linear models with more than two factors. With the aid of the analytic solutions, we provide a necessary and sufficient condition under which a D-optimal design with two quantitative factors could be constructed on the boundary points only. It bridges the gap between D-optimal factorial designs and D-optimal designs with continuous factors.


Download Citation

Liping Tong. Hans W. Volkmer. Jie Yang. "Analytic solutions for D-optimal factorial designs under generalized linear models." Electron. J. Statist. 8 (1) 1322 - 1344, 2014.


Published: 2014
First available in Project Euclid: 20 August 2014

zbMATH: 1298.62136
MathSciNet: MR3263124
Digital Object Identifier: 10.1214/14-EJS926

Primary: 62K05
Secondary: 62K15

Rights: Copyright © 2014 The Institute of Mathematical Statistics and the Bernoulli Society


Vol.8 • No. 1 • 2014
Back to Top